# SDR REXA2021100800812

- Difficulty date: August 30, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL FS 379.00 TO FS 485.00 HAS CORROSION IN SEVERAL LOCATIONS.	"REMOVED AND REPLACED RH SIDE SEAT RAIL FROM FS 379.00 TO FS 485 AND 
REPLACED BROKEN RIVNUTS IAW CRJ 700 AMM 53-00-49-000/400-801-A03 AND SRM 51-42-36-001-001-A01.
